# SDR HALA2009041200145

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 18,749 hours, 15,756 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AUTO GROUND SPOILERS FAILED TO DEPLOY ON LANDING.  MANUAL DEPLOYED OKAY.  PERFORMED FIM 27-60 TASK 825, NO FAULTS NOTED.  RETURN-TO-SERVICE TEST PASSED.  OK FOR SERVICE.
